AMS eContent Search Results
Matches for: msc=(14A20) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Jie Lin. An automorphic variant of a conjecture of Deligne. Contemporary Mathematics 691 (2017) 181-201.
Book volume table of contents   
View Article: PDF

[2] Oren Ben-Bassat. Multiple derived Lagrangian intersections. Contemporary Mathematics 643 (2015) 119-126.
Book volume table of contents
View Article: PDF

[3] Damien Calaque. Lagrangian structures on mapping stacks and semi-classical TFTs. Contemporary Mathematics 643 (2015) 1-23.
Book volume table of contents   
View Article: PDF

[4] Jonathan Skowera. Bia{\l}ynicki-Birula decomposition of Deligne-Mumford stacks. Proc. Amer. Math. Soc. 141 (2013) 1933-1937.
Abstract, references, and article information   
View Article: PDF

[5] Michele Bolognesi and Angelo Vistoli. Stacks of trigonal curves. Trans. Amer. Math. Soc. 364 (2012) 3365-3393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alberto López Martín. Virtual normalization and virtual fundamental classes. Proc. Amer. Math. Soc. 140 (2012) 2235-2240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yunfeng Jiang. A note on finite abelian gerbes over toric Deligne-Mumford stacks. Proc. Amer. Math. Soc. 136 (2008) 4151-4156. MR 2431027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ron Donagi and Tony Pantev. Torus fibrations, gerbes, and duality. Memoirs of the AMS 193 (2008) MR 2399730.
Book volume table of contents   

[9] Bertrand Toën and Gabriele Vezzosi. Homotopical algebraic geometry. II. Geometric stacks and applications. Memoirs of the AMS 193 (2008) MR 2394633.
Book volume table of contents   

[10] Sharon Hollander. Characterizing algebraic stacks. Proc. Amer. Math. Soc. 136 (2008) 1465-1476. MR 2367121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ivan Kausz. A Gieseker type degeneration of moduli stacks of vector bundles on curves. Trans. Amer. Math. Soc. 357 (2005) 4897-4955. MR 2165393.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Kai A. Behrend. Derived $l$-adic categories for algebraic stacks. Memoirs of the AMS 163 (2003) MR 1963494.
Book volume table of contents   

[13] Michel Van den Bergh. Abstract blowing down. Proc. Amer. Math. Soc. 128 (2000) 375-381. MR 1628424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Spencer Bloch. Algebraic cycles and the Lie algebra of mixed Tate motives . J. Amer. Math. Soc. 4 (1991) 771-791. MR 1102577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Niels Schwartz. The basic theory of real closed spaces. Memoirs of the AMS 77 (1989) MR 953224.
Book volume table of contents

[16] T. J. Hodges and S. P. Smith. Sheaves of noncommutative algebras and the Beilinson-Bernstein equivalence of categories . Proc. Amer. Math. Soc. 93 (1985) 379-386. MR 773985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] André Joyal and Myles Tierney. An extension of the Galois theory of Grothendieck. Memoirs of the AMS 51 (1984) MR 756176.
Book volume table of contents

[18] Silvio Greco and Rosario Strano. Quasicoherent sheaves over affine Hensel schemes . Trans. Amer. Math. Soc. 268 (1981) 445-465. MR 632537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Joseph Mazur. Conditions for the existence of contractions in the category of algebraic spaces . Trans. Amer. Math. Soc. 209 (1975) 259-265. MR 0387280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1

American Mathematical Society